Hi. I have a few question but before I get to that let me give you some background info on what I'm dealing with. On August 27th I apparently ruptured a disc (L4,L5 I think) which is causing severe nerve pain that radiates down my left hip and leg. This was diagnosed using an MRI. After seeing a Neurosurgeon we decided, due to the severe pain, we would try one set of epidural steroid injections (if they helped we can do more) but if it doesn't surgery discussion is the next step. Due to insurance delay I had to wait until Monday afternoon to receive the injections. The procedure caused so much more pain and I continue to be in pain. Yesterday I had a low grade fever and more than usual pain. Today I still have a low grade fever and now have skin flushing of my face and arms. These are all intermittent problems and seem to come and go. I've also noticed abdominal cramps since yesterday. Are these normal reactions to the steroid injections? I've never had this sort of thing done before. Today, the third day its only slightly improved and seems to be coming in waves of relief still dealing with pain most of the time.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.